# SDR 9719539944

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1309T
- Make and model: Doug DC-9-31
- Aircraft serial: 47316
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND AFT CATWALK FLOOR TRACK EMERGENCY LIGHTS INOPERATIVE.  RESET PUSHED BACK PIN AT BATTERY PACK CONNECTOR, OPERATIONAL CHECK NORMAL.
